Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 246705, 19 pages
http://dx.doi.org/10.1155/2012/246705
Research Article

Decentralized Control of Uncertain Fuzzy Large-Scale System with Time Delay and Optimization

School of Information Science and Engineering, Central South University, Changsha 410075, China

Received 7 November 2011; Accepted 6 January 2012

Academic Editor: Huijun Gao

Copyright © 2012 Hang Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hang Zhang, Xia Wang, Yi-Jun Wang, and Zhao-Mei Sun, “Decentralized Control of Uncertain Fuzzy Large-Scale System with Time Delay and Optimization,” Journal of Applied Mathematics, vol. 2012, Article ID 246705, 19 pages, 2012. https://doi.org/10.1155/2012/246705.